# SDR RAIA00312310

- Difficulty date: December 11, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 7,338 hours, 6,810 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455501
- Part serial: 0185
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,738 hours, 1,424 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT- LANDING GEAR DISAGREE MESSAGE.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR LEVER.
